| Model Number |
97800 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/18/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Information was received from a patient who was implanted with an implantable neurostimulator (ins) for urge incontinence and urinary/bowel dysfunction.It was reported that the patient worked through all of the programs based on the information provided by the manufacturer representative (rep) regarding each of the programs.The patient said that therapy was working and their managing physician performed another test in (b)(6) or end of (b)(6) and realized that the implanted system might not have been implanted correctly the first time.The patient received a new implanted system on (b)(6) 2026.Documented reported event.No further action was taken by patient services.Additional information was received from a manufacturer representative (rep).The rep reported that they didn't remember when this event happened.
Additional Manufacturer Narrative
B3.Date is estimated; month and year are valid.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.